Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


f/up adrenal glands
Oct 13, 2005

Thankyou for responding Dr. Henry. I guess I am confused. Regarding the hemogloblin issue-I have read on this site that 12.4 for a man-can effect energy levels and correcting it-using epoiten can really help.I addressed this question to Dr. Frasino-Perhaps this is just a difference of opinion. My dilemia I guess-!!!I just can't stand being this tired anymore-I am talking to tired to do the dishes-I could sleep for days at a time and still be fatigued. Ready to give up here-I need 20 mg of dexadrine to function-

Response from Dr. Henry

Many persons with a hemoglobin of 12.4 would feel reasonably OK but there is a wide variation for person to person (also relates to how quickly a low hemoglobing develops). Of course the company which makes overpriced erythropoietin pushes the product on the public and clearly some patients need it or benefit from it but many in fact most persons with a hemoglobin at the 12.4 level do not benefit much from it. Often checking your endogenous epo levels as well as other heme parameters (vita B12,folic acid, iron) may help point therapy in some direction. Adrenal insufficiency can be assessed by a cosyntropin stimulation test. KH



Previous
Do all HIV meds have a generic?
Next
italian vaccine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement